# SDR ASOA2014101711442

- Difficulty date: September 23, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,412 hours, 26,170 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Deteriorated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBD LUG AT INBD PCU ATTACHMENT POINT HAS MIGRATED BUSHING.  REMOVED MIGRATED BUSHING, INSTALLED OVER SIZE BUSHING USING AMS5569 15-5PH H1000, PO 30012 MATERIAL IAW REO 601R-57-61-004, REV C AND DEVIATION, REO 601R-57-61-505, REV B.  C/W ECTC REO 601R-57-61-004.  REO 601R-57-61-505, REV B HAS BEEN ACCOMPLISHED.
